# SDR ASAA2021012633948

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 53,340 hours, 15,974 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0265
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 42,914 hours, 14,113 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 EEC CHANNEL B DATA NOT AVAILABLE MESSAGE IN FMC EEC BITE MENU.  GROUNDED-YES.  FOUND ENGINE 2 EEC CHANNEL B INOPERABLE.  EEC INTERNAL FAULT 73-10102.  REMOVED AND REPLACED NR 2 EEC, PER B737-800 AMM 73-21-60/401 AND OPERATIONS CHECKED, PER AMM 73-21-00-700-802-F00.  NO FAULTS NOTED, ALL CHECKS GOOD.
